Warfarin (Coumadin) is an anticoagulant, or blood-thinning agent, which works by inhibiting vitamin K-coagulation factors. Verapamil is a calcium-channel blocker and digoxin, a heart regulator, is extracted from the leaves of Digitalis lanata (foxglove).
At least 22 classes of drugs and 35 specific drugs have been reported to react to warfarin - mainly by impairing haemostasis, dangerously reducing clotting factor and also by interfering too much with vitamin K metabolism. Steroids are on that list, so your doctor should not put you on them if you're taking warfarin.
More worrying, two types of heart drugs - beta-blockers and diuretics - have been shown to react to warfarin, so it is not beyond the limits of possibility that other heart drugs, like digoxin and calcium-channel blockers, also cause interactions when taken with warfarin. And some drugs may interact by more than one means, causing a cascade of problems throughout the body.
Hot weather or a change in diet can affect thinning of the blood and the body's uptake of warfarin.
Warfarin also interacts with a variety of vitamins, particularly vitamin E and large doses of vitamin C. You may suffer reactions if you consume large amounts of green leafy vegetables.